Skip to Content

Flagyl - What can be done if a person has chest pains and a severe headache; feeling terrible?

Responses (2)

Anonymous 29 Oct 2011

Hello,

If the person is having chest pains you better take her / him to the ER.

https://www.drugs.com/sfx/flagyl-side-effects.html

All the best,

litlmommag 29 Oct 2011

Maso is right again this nacn be effects of several major things please have someone take u to the er or call 911

bdtimms 31 Oct 2011

I had migrains for a long time went to the hospital 2 to 3 times a week, an old country doctor told me migrains are caused by tention and gave me Toradol injections to use at home it is an anti inflamitory so it shrinks the swelling and the migrain goes away its wonderful I seldom have to use it now no more migrains. also there is a medicine over the counter called Excedrin Tension I take if I start to get a headache, It is wonderful works very well. Dont make the mistake of buying Excedrin Migrain it does not work.

https://www.drugs.com/answers/70465/reply/

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions